Limit theorems for phi-mixing sequences without rare assumptions

István Berkes, Walter Philipp

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)805-831
JournalThe annals of probability
Volume26
Publication statusPublished - 1998

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Limit theorems for phi-mixing sequences without rare assumptions. / Berkes, István; Philipp, Walter.

In: The annals of probability, Vol. 26, 1998, p. 805-831.

Research output: Contribution to journalArticleResearchpeer-review

@article{c73e35bd97104582b3eafcea96fa6676,
title = "Limit theorems for phi-mixing sequences without rare assumptions",
author = "Istv{\'a}n Berkes and Walter Philipp",
year = "1998",
language = "English",
volume = "26",
pages = "805--831",
journal = "The annals of probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Limit theorems for phi-mixing sequences without rare assumptions

AU - Berkes, István

AU - Philipp, Walter

PY - 1998

Y1 - 1998

M3 - Article

VL - 26

SP - 805

EP - 831

JO - The annals of probability

JF - The annals of probability

SN - 0091-1798

ER -